# SDR COEA20180626911

- Difficulty date: April 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372408228
- Condition: Corroded
- Location: Frm 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 30 FLANGE FORWARD SURFACE HAD CORROSION, STRINGERS 21L-21R.  REPAIRED IAW SRAS ES-2178/18.
